Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The structure of some right Noetherian rings with Krull dimension one


Author: C. L. Wangneo
Journal: Proc. Amer. Math. Soc. 118 (1993), 677-680
MSC: Primary 16P40; Secondary 16P20, 16P60
DOI: https://doi.org/10.1090/S0002-9939-1993-1127145-1
MathSciNet review: 1127145
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we prove a structure theorem for a right Noetherian ring $ R$ with krull dimension one having a right Artinian quotient ring and, moreover, that has a finitely generated, faithful, critical right module $ U$ with krull dimension $ U$ equal to one. We end this note with some examples that clarify certain features of this theorem.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16P40, 16P20, 16P60

Retrieve articles in all journals with MSC: 16P40, 16P20, 16P60


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1993-1127145-1
Article copyright: © Copyright 1993 American Mathematical Society